# SDR DHL2001740C12

- Difficulty date: January 14, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP ASSY FWD INBOARD TOP CORNER HAS CRACKS.  FABRICATE REPAIR PER B727 SRM 57-20-5, MATERIAL LOSS 4 X 2.5 INCHES.
